# SDR DL73S030365

- Difficulty date: April 15, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- Aircraft time: 54,762 hours, 41,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 9078224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 'H' DOUBLER AROUND THE LOWER HINGE CUTOUT FOR THE L1 DOOR CUTOUT FWD FRAME WAS FOUND WITH A 3/8 INCH CRACK IN THE CORNER RADIUS.  THE CRACK WAS STOP DRILLED AND REPAIRED WITH A TITANIUM REPAIR DOUBLER PER ER/A 384891-14, REV B.
